# SDR CALA2020120901354

- Difficulty date: December 9, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 68,774 hours, 13,920 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195820
- Part serial: 1774
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O WHEN WE WENT FROM FLAPS 5 TO 1 WE GOT TRAILING EDGE FLAP DISAGEE AND FLAP STAYED AT FLAP 5 ABOVE INF IS ACCURATE, PER CREW DEBRIEF.  AT ARRIVAL, BITE CHECKED FSEU AND FLT LEG 0 SHOWS C FLAP/STAB POS WITH CORRELATED FAULT MESSAGE 27-51101, FDE "TE DISAGREE" INTERMITTENT.  NEED TO RESEARCH AND TS AS NECESSARY.  CHECK AS NECESSARY FOR TS, PER FIM 27-51-00-815-809 PG 10 TABLE A, NEED TO ACCOMP FSPM BITE.  FOUND NO CURRENT FDE OR FAULTS.  PERFORMED BITE ON FSEU CONFERMED MESSAGE 27-51101 ON LEG 0.  RAN FLAP/SLATS UP AND DOWN SEVERAL TIMES, AMBER CAUTION "TE FLAP DISAGREE" BETWEEN DETENTS 5-15.  FLAPS NEVER STOPPED AND MESSAGE WAS ONLY MOMENTARY.  PERFORMED BITE CHECK ON FSEU FAULT MESSAGE 27-51104.  PERFORMED FSPM, REF FIM 27-58-00-01 FIG 104, NO FAULTS.  NEED MORE T/S 839 C FLAP/STAB POSITION P50) ACP''D FIM 27-51-00-815-838 WITH EICAS "TE FLAP SHUTDOWN" SHOWN.  EICAS AND RELAY K350, OPERATIONS NORMAL.  ORDERED M476 FLAP POS XMTR 4 M ADJUSTMENT AND TEST, PER AMM27-51-45-822-161 REPLACED NR 4 FLAP POSITION XMITER, PER AMM27-51-45.  NEED TO ACP ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1070931 S/N OFF 1774 IPC REFERENCE NR 27-51-45-05 TRANSMITTER, FL OFF 76-2754-9-0002 1774 ON 76-2754-9-0002 0236 ACP ADJUSRMENT OF FLAP POSITION NR 4, PER AMM 27-51-45-822-161.  FSEU BITE CHECKS GOOD.  OPERATION OF FLAPS NORMAL WITH NO EICAS MESSAGES OR FLAP SHUTDOWN.  POSITION INDICATION CHECKS OK.  SYSTEM CHECKS OK.
